Doctor insights on:
Going Off Niaspan
I took 500mg niaspan 9 months with severe side effect i stopped it 8 months ago and still going crazy everyday what should I do? Please help
Sometimes at nite I wake up feeling like under my skin is on fire. Literally. Is this because of niaspan? I take 2000mgs at nite 1 hour after taking b
24hrs: 24 hrsGet a more detailed answer ›
No interaction here: Each has its own side effects and this is not enough space for all of them. But the tow medicine should not interact with each other. If you are experiencing significant side effects or have other concern, consult your doc. Good luck. ...Read more
Niacin.: Supplementing with 2000-3000mg of flush free Niacin daily can help to control your cholesterol levels quite nicely, even increasing your HDL and converting your LDL to a less harmful subtype. As a negative, Niacin can cause facial flushing and redness so get the flush free variety. And have your liver enzyme values monitored, as they can be affected by Niacin use. NiaSpan is prescription Niacin ...Read more
Flushing: Individual flushing episodes can last several hours, its variable by patient. Sometimes after many weeks they will stop happening. ...Read more
- Talk to a doctor live online for free
- Is it possible to ovulate the week after going off the pill?
- What if any are the side effects of suddenly going off androgel?
- Going off citalopram cold turkey
- Ask a doctor a question free online
- Can going off celexa make your sex drive increase to a better level?
- Going off levothyroxine
- Going off flomax
- Going off yasmin
- Talk to a cardiologist online